Home > Research > Publications & Outputs > Generalised network design polyhedra

Links

Text available via DOI:

View graph of relations

Generalised network design polyhedra

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>09/2011
<mark>Journal</mark>Networks
Issue number2
Volume58
Number of pages12
Pages (from-to)125-136
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

In recent years, there has been an increased literature on so-called generalized network design problems (GNDPs), such as the generalized minimum spanning tree problem and the generalized traveling salesman problem. In a GNDP, the node set of a graph is partitioned into “clusters”, and the feasible solutions must contain one node from each cluster. Up to now, the polyhedra associated with different GNDPs have been studied independently. The purpose of this article is to show that it is possible, to a certain extent, to derive polyhedral results for all GNDPs simultaneously. Along the way, we point out some interesting connections to other polyhedra, such as the quadratic semiassignment polytope and the boolean quadric polytope.